# SDR AALA201512019002

- Difficulty date: November 30, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N536UW
- Make and model: Airbus A321-231
- Aircraft serial: 4025
- Aircraft time: 20,219 hours, 7,990 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT 14WL, SHOWS BATTERY FAULT.  REPLACED EPSU UNIT 14WL BATTERY PACK & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-31-38.
